# SDR AALA202410229405

- Difficulty date: October 18, 2024
- Submitted: October 22, 2024
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A321-211
- Aircraft serial: 1536
- Aircraft time: 75,560 hours, 29,222 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED MANY INTERMITTENTECAM MESSAGES FOR DOOR RIGHT AFT EMERGENCY EXIT DURING FLIGHT. NO PRESSURIZATION ISSUES WERE NOTED AND THE FLIGHT CREW FOLLOWED QRH PROCEDURE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
